# SDR QXEA200602094

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,821 hours, 7,600 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16177AC
- Part serial: 408AND249
- Condition: Defective
- Location: Stall Warning
- Part time: 10,820 hours, 7,600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2449: PUSHER SYSTEM FAIL LIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 AOA TRANSDUCER IAW Q400 AMM TASK 27-33-26-000-801 AND 27-33-26-400-801.  AIRCRAFT RETURNED TO SERVICE, S/N 249: TOTAL TIME 6956.5 AND TOTAL CYCLES 6640.6.
